# SDR ASAA2023031342321

- Difficulty date: March 13, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 24,589 hours, 7,712 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Left Aft Ext Fus
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE EMERGENCY LIGHT BULB OUT. GROUNDED - YES. RELAMPED & TESTED L2 DOOR SLIDE LIGHT BULB REF B737-900 AMM 33-51-04. OPS TEST GOOD.
